Convergence de la métrique de Fubini-Study d'un fibré linéaire positif

Thierry Bouche

Annales de l'institut Fourier (1990)

  • Volume: 40, Issue: 1, page 117-130
  • ISSN: 0373-0956

Abstract

top
Let E be a positive line bundle over a compact complex manifold. We show that the distortion function defined by the quotient of the initial metric by the Fubini-Study metric of E k admits an equivalent when k tends to infinity. This improves the previous inequalities given by Kempf and Ji over Abelian varieties, and extends them to any projective manifold. The proof rests upon the computation of an equivalent for the heat kernel, with control of the convergence with respect to the time parameter.

How to cite

top

Bouche, Thierry. "Convergence de la métrique de Fubini-Study d'un fibré linéaire positif." Annales de l'institut Fourier 40.1 (1990): 117-130. <http://eudml.org/doc/74866>.

@article{Bouche1990,
abstract = {Soit $E$, un fibré linéaire positif au-dessus d’une variété complexe compacte. Nous montrons que la fonction de distorsion définie par le rapport entre la métrique initiale et la métrique de Fubini-Study de $E^\{\otimes k\}$ admet un équivalent lorsque $k$ tend vers l’infini. Ceci améliore les encadrements de Kempf et Ji sur les variétés abéliennes, et les étend à toute variété projective. La démonstration repose sur le calcul d’un équivalent pour le noyau de la chaleur, avec contrôle de la convergence par rapport au temps.},
author = {Bouche, Thierry},
journal = {Annales de l'institut Fourier},
keywords = {positive holomorphic line bundle; Fubini-Study metric; kernel},
language = {fre},
number = {1},
pages = {117-130},
publisher = {Association des Annales de l'Institut Fourier},
title = {Convergence de la métrique de Fubini-Study d'un fibré linéaire positif},
url = {http://eudml.org/doc/74866},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Bouche, Thierry
TI - Convergence de la métrique de Fubini-Study d'un fibré linéaire positif
JO - Annales de l'institut Fourier
PY - 1990
PB - Association des Annales de l'Institut Fourier
VL - 40
IS - 1
SP - 117
EP - 130
AB - Soit $E$, un fibré linéaire positif au-dessus d’une variété complexe compacte. Nous montrons que la fonction de distorsion définie par le rapport entre la métrique initiale et la métrique de Fubini-Study de $E^{\otimes k}$ admet un équivalent lorsque $k$ tend vers l’infini. Ceci améliore les encadrements de Kempf et Ji sur les variétés abéliennes, et les étend à toute variété projective. La démonstration repose sur le calcul d’un équivalent pour le noyau de la chaleur, avec contrôle de la convergence par rapport au temps.
LA - fre
KW - positive holomorphic line bundle; Fubini-Study metric; kernel
UR - http://eudml.org/doc/74866
ER -

References

top
  1. [1] J.-M. BISMUT, Demailly's asymptotic inequalities : a heat equation proof, J. Funct. Anal., 72 (1987), 263-278. Zbl0649.58030MR88j:58131
  2. [2] Th. BOUCHE, Inégalités de Morse holomorphes pour un fibré linéaire à courbure dégénérée, à paraître, Prépublication de l'Institut Fourier, n°142, Grenoble (1990). 
  3. [3] J.-P. DEMAILLY, Champs magnétiques et inégalités de Morse pour la d " -cohomologie, Ann. Inst. Fourier, Grenoble, 35-4 (1985), 189-229. Zbl0565.58017MR87d:58147
  4. [4] J.-P. DEMAILLY, Holomorphic Morse Inequalities, Lectures given at the AMS Summer Institute, July 1989, to appear. 
  5. [5] H. HESS, R. SCHRADER, D.A. UHLENBOCK, Kato's inequality and the spectral distribution of Laplacians on compact Riemannian manifolds, J. Differential Geom., 15 (1980), 7-38. Zbl0442.58032MR82g:58090
  6. [6] S. JI, Inequality for distortion function of invertible sheaves on Abelian varieties, Duke Math. J., 58-3 (1989), 657-667. Zbl0711.14024MR91a:14025
  7. [7] G. KEMPF, Metric on invertible sheaves on Abelian varieties, preprint 1988. 
  8. [8] H.P. MAC KEAN JR., I.M. SINGER, Curvature and the eigenvalues of the laplacian, J. Differential Geom., 1 (1967), 43-69. Zbl0198.44301MR36 #828
  9. [9] S. MINAKSHISUNDARAN, Å PLEIJEL, Some properties of the eigenfunctions of the Laplace Operator on Riemannian manifolds, Can. J. Math., 1 (1949), 242-256. Zbl0041.42701MR11,108b
  10. [10] B. SIMON, Kato's inequality and the comparison of semi-groups, J. Funct. Anal., 32 (1979), 97-101. Zbl0413.47037MR80e:47036
  11. [11] G. TIAN, Kähler metrics on algebraic manifolds, Ph. D. Thesis, Harvard University, 57 p., 1988. 

Citations in EuDML Documents

top
  1. Alessandro Ghigi, On the approximation of functions on a Hodge manifold
  2. Thierry Bouche, Sur le noyau de la chaleur associé aux puissances tensorielles d'un fibré en droites complexes. Estimations asymptotiques et théorèmes d'annulation
  3. Thierry Bouche, Sur les inégalités de Morse holomorphes lorsque la courbure du fibré en droites est dégénérée
  4. Steve Zelditch, Asymptotics of holomorphic sections of powers of a positive line bundle
  5. Johannes Sjöstrand, Asymptotics for Bergman kernels for high powers of complex line bundles, based on joint works with B. Berndtsson and R. Berman
  6. Robert Berman, Johannes Sjöstrand, Asymptotics for Bergman-Hodge kernels for high powers of complex line bundles
  7. Ahmed Abbes, Thierry Bouche, Théorème de Hilbert-Samuel «arithmétique»

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.